# SDR CALA0200512

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 49,492 hours, 22,469 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: 6545783502
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON ANTENNA DOUBLER BETWEEN STA 500-500A, BL0.  REMOVED AND REPLACED DOUBLER PER SRM 51-10-02.
